Jump to content
CrazyBoards.org

Recommended Posts

I have been taking trileptal for almost two weeks.  I woke up this morning with a rash on my neck, upper chest, stomach, and back.  It does not itch and looks a lot like heat rash.  Could this be caused by the trileptal?  I haven't changed my dose since I started taking it.  One page I read said to keep taking the meds but contact my doctor.  I go to a community clinic and cannot contact them until tomorrow.  Is this ok or should I find someone to see me today?  I guess it could be caused by other things, but I really don't know. Thanks.

Link to comment
Share on other sites

I had the same reaction.  I believe there have been reports of the potentially

fatal rash with trileptal, not only lamictal.  I would consult your GP right away.

Interestingly enough, I also developed the rash 2 weeks after starting it. 

Link to comment
Share on other sites

I know how ya feel, it was working really well for me too when I had to stop it.

I was told that I may have tirated up too quickly (900 mgs in 10 days).  My new

pdoc was hesitant to prescribe lamictal because of my reaction to the trileptal but I

haven't had any problems with lamictal.  Good luck with your next med.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...